# SDR FDEA201409262791

- Difficulty date: September 26, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102879
- Condition: Gouged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1360 STRINGER 23 - 24L OUTER FLANGE GOUGED.  REPAIRED IAW EA F5310-T0311806 P1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
